# SDR CA130805019

- Difficulty date: August 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,150 hours
- Engine: Allsn 250C30P
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 2062200301
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 53 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT WAS CARRYING OUT HIS DAILY CHECK ON THE TAIL ROTOR BLADES.  HE NOTICED A SOFT AREA BY FEEL.  AN ENGINEER CARRIED OUT A TAP TEST AND FOUND THE DELAMINATION 1.5" FROM TIP AND .5" FROM ABRASION STRIP.  APPROXIMATE AREA DELAMINATED, 8" SQ, 4 X 2".  
THE T/R BLADE WILL BE SENT TO THE STC MFG UNDER STC SR02249LA FOR EVALUATION.
